# SDR CALA2013123094006

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 94,294 hours, 11,170 cycles
- Engine: Pwa PW4056
- System (JASC): 2572 · Electronic Shelf Section
- Part: Shield
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CTR DRIP SHIELD REPAIR DEVIATIONS FROM ROUTINE TASK CARD 895190303 COA 851903.  MAJOR REPAIR ACCOMPLISHED IAW ECRA 2551-01151.
